advertisement
Question
Posted by: Anonymous | 2009/06/08

Help please

Hi everyone
Please could i have some help and advice. Up until Tue last week I was breastfeeding my 9 month old and taking microval. But I have stopped breast feeding as of Tuesday.
I have suddenly gotten a clear discharge back and i have aching pains in my lower abdomen (near my prev c sec scar and lower back).
I did a blood test about 10 days ago which came back as negative and we last had intercourse about 2 weeks ago (and 2 weeks before that).
Do you think i am preggie?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Pregnancy is unlikely. Your symptoms are probably due to stopping the Microval.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement